# SDR SIMA200936203

- Difficulty date: December 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 19,657 hours, 17,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 13399
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4429 DURING TAKE OFF CREW REPORTED A LANDING GEAR AIR/GROUND FAIL CAUTION MESSAGE ON ECIAS. MESSAGE WENT OUT, THEN CAME BACK ON AS THEY CONTIUED CLIMB. DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT. MESSAGE STAYED ON THROUGHTOUT FLT & LANDING. ACFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF LT NLG PROXIMITY SWITCHES 1 & 2 & RT MLG SWITCHES 1 & 2. NO DEFECTS NOTED. PERFORMED PROXIMITY SWITCH FUNCTIONAL CHECK IAW AMM 32-63-05, R & R RT MLG SWITCH NR 2 IAW AMM 32-63-01. PERFORMED AIR/GROUND WOW OPS CHECK IAW AMM 32-63-00. OPS CHECK GOOD,  NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
